# SDR R61A201607230428

- Difficulty date: July 23, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N104HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000160
- Aircraft time: 25,187 hours, 19,524 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Missing
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST OFFICERS FLASHLIGHT WAS MISSING.  MAINTENANCE INSTALLED A NEW FLASHLIGHT IAW AMM AND OPS CHECKED GOOD.
